# SDR DXTA2010021103979

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N826QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600782
- Aircraft time: 1,007 hours, 867 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Motor
- Part number: MP50B1
- Part serial: 3782
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 1,007 hours, 867 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, THE BRAKES HAD NO EFFECTIVENESS. THE "LO BRAKE PRESS" AND "ANTI SKID" ANNUNCIATORS WERE ILLUMINATED WITH THE MASTER CAUTION.  STOPPED THE ACFT WITH THRUST REVERSERS AND THE ANNUNCIATORS EXTINGUISHED AND NORMAL BRAKES BEGAN WORKING AGAIN.  HAD PREVIOUSLY NOTED A 'WHOSHING' NOISE COMING FROM THE PEDAL ASSY.  R & R ANTI-SKID MOTOR.
